# SDR HEEA073423

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 3,943 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70079H000Y150
- Condition: Frayed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED. SCRAPPED IN HOUSE.
